MathSciNet Relay Station
MathSciNet bibliographic data
MR275507 (43 #1261) 60.40 (35.00)
Griego, Richard; Hersh, Reuben Theory of random evolutions with applications to partial differential equations. Trans. Amer. Math. Soc. 156 1971 405–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement